Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hemorrhoids bleeds on passing motion which is always loose. Any problem?

I have has hemoroids for about 3 years now.. Sometime it bleeds when I poop... Also my poop is never very hard, always loose for years... Is this bad? Embarrassed to go to doctor about it..
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Constipation is the main problem associated with hemorrhoids. Since there is intermittent bleeding while you pass stools, proper treatment is required to avoid related complications like anaemia.
You need to take plenty of fluids, green leafy vegetables and magnesium supplements to avoid constipation at all costs.
Using over the counter purgatives occasionally will be helpful.
You do need a medical attention. Do not feel embarassed to go to your surgeon for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor